# SDR HEEA0014528

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 2212 · Altitude Controller
- Part: Sensor
- Part number: 222305005101
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT PORPOISES IN PITCH OR ALTIMETER OR VSI MODE.
